# SDR FDEA202205191393

- Difficulty date: May 19, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING -- FIXED LEADING EDGE SKIN -- BETWEEN SLAT TRACKS 1 & 3 - "MARKED OUT OF   LIMIT AREAS" FROM SLAT GOUGING WERE ERASED FROM NR 794 JPF 1 REPAIRED DAMAGED AREA  REF. MD-11 SRM 57-40-02-2R FIG. 201 REPAIR 5 SHEETS 1-3, SRM   51-31-01-OG AND SRM 51-33-01-OG.
